MathSciNet Relay Station
MathSciNet bibliographic data
MR870903 17B35
Mœglin, Colette Modèles de Whittaker et idéaux primitifs complètement premiers dans les algèbres enveloppantes. (French) [Whittaker models and completely prime primitive ideals in enveloping algebras] C. R. Acad. Sci. Paris Sér. I Math. 303 (1986), no. 17, 845–848.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement